An extension of the Poincaré-Birkhoff fixed point theorem to noninvariant annuli
// Fixed Point Theory Volume 22. No. 1. 2021. Pp. 251-262
An extension of the Poincaré-Birkhoff fixed point theorem to noninvariant under area-preserving homeomorphism annuli is considered. Unlike the well-known W.-Y. Ding’s theorem , the inner boundary component of an annulus is not assumed to be star-shaped, while the outer boundary component is star-shaped. The existence of at least two fixed points for area preserving homeomorphism satisfying some twist condition is proved.
Индексируется в Web of Science, Scopus, РИНЦ